# SDR VTZA96226

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE16
- Condition: Dirty
- Location: Baggage Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6417 - CHS-IAD - ABORTED TAKEOFF DUE TO THE MAIN BAGGAGE DOOR WARNING ILLUMINATING DURING TAKEOFF.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MX OPENED DMI NR 21010 IAW MEL 52-3 ON THE BAGGAGE DOOR WARNING.  MX LATER CLEARED DMI NR 21010 ON 6-21-96 BY INSPECTING CLEANING AND LUBING THE DOOR WARNING MICROSWITCHES.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
